Skip to content

A History of Duality in Algebraic Topology

Becker, J. C., & Gottlieb, D. H. (1999). A History of Duality in Algebraic Topology. History of Topology.

Type
Book chapter
Intellectual base
Review or monograph
Year
1999
Pages cited
725-745
DOI
10.1016/b978-044482375-5/50026-2
ISBN
9780444823755
DOI registrant
Elsevier
Link
https://doi.org/10.1016/B978-044482375-5/50026-2

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:58dcac99375e · see in the full table